One-weight and two-weight \(\mathbb {Z}_{2}\mathbb {Z}_{2}[u,v]\)-additive codes


In this paper, a class of additive codes which is referred to as \(\mathbb {Z}_{2}\mathbb {Z}_{2}[u,v]\)-additive codes is introduced. This is a generalization towards another direction of recently introduced \(\mathbb {Z}_{2}\mathbb {Z}_{4}\) codes (Doughterty et al., Appl. Algebra Eng. Commun. Comput. 27(2), 123–138, 7). A MacWilliams-type identity that relates the weight enumerator of a code with its dual is proved. Furthermore, the structure and possible weights for all one-weight and two-weight \(\mathbb {Z}_{2}\mathbb {Z}_{2}[u,v]\)-additive codes are described. Additionally, we also construct some one-weight and two-weight \(\mathbb {Z}_{2}\mathbb {Z}_{2}[u,v]\)-additive codes to illustrate our obtained results.

This is a preview of subscription content, access via your institution.


  1. 1.

    Bahattin, Y., Karadeniz, S.: Linear codes over \(\mathbb {F}_{2}+ u\mathbb {F}_{2}+ v\mathbb {F}_{2}+ uv\mathbb {F}_{2}\). Des. Codes Crypt. 54(1), 61–81 (2010)

    MATH  Google Scholar 

  2. 2.

    Bonisoli, A.: Every equidistant linear code is a sequence of dual Hamming codes. Ars Combin. 18, 181–186 (1984)

    MathSciNet  MATH  Google Scholar 

  3. 3.

    Byrne, E., Greferath, M., Honold, T.: Ring geometries, two-weight codes, and strongly regular graphs. Des. Codes Crypt. 48(1), 1–16 (2008)

    MathSciNet  MATH  Google Scholar 

  4. 4.

    Calderbank, R., Kantor, W.M.: The geometry of two-weight codes. Bull. Lond. Math. Soc. 18(2), 97–122 (1986)

    MathSciNet  MATH  Google Scholar 

  5. 5.

    Carlet, C.: One-weight \(\mathbb {Z}_{4}\)-linear codes. Coding theory, cryptography and related areas, pp. 57–72. Springer, Berlin (2000)

    Google Scholar 

  6. 6.

    Delsarte, P.: An algebraic approach to the association schemes of coding theory. Philips Res. Rep. Suppl. 10, 1–97 (1973)

    MathSciNet  MATH  Google Scholar 

  7. 7.

    Doughterty, S.T., Liu, H.W., Yu, L.: One weight \(\mathbb {Z}_{2}\mathbb {Z}_{4}\) additive codes. Appl. Algebra Eng. Commun. Comput. 27(2), 123–138 (2016)

    MathSciNet  MATH  Google Scholar 

  8. 8.

    Özen, M., Shi, M.J., Siap, V.: An identity between the m-spotty Rosenbloom-Tsfasman weight enumerators over finite commutative Frobenius rings. Bull. Korean Math. Soc. 52(3), 809–823 (2015)

    MathSciNet  MATH  Google Scholar 

  9. 9.

    Sari, M., Siap, V., Siap, I.: One-homogeneous weight codes over Finite chain rings. Bull. Korean Math 52(6), 2011–2023 (2015)

    MathSciNet  MATH  Google Scholar 

  10. 10.

    Shi, M.J.: Optimal p-ary codes from one-weight linear codes over \(\mathbb {Z}_{p^{m}}\). Chin. J. Electron. 22, 799–802 (2013)

    Google Scholar 

  11. 11.

    Shi, M. J., Chen, L.: Construction of two-Lee weight codes over \(\mathbb {F}_{p}+v\mathbb {F}_{p}+v^{2}\mathbb {F}_{p}\). Int. J. Comput. Math. 93(3), 415–424 (2016)

    MathSciNet  Google Scholar 

  12. 12.

    Shi, M.J., Solé, P.: Optimal p-ary codes from one-weight codes and two-weight codes over \(\mathbb {F}_{p}+v\mathbb {F}_{p}\). J. Syst. Sci. Complex. 28(3), 679–690 (2015)

    MathSciNet  MATH  Google Scholar 

  13. 13.

    Shi, M.J., Solé, P., Wu, B.: Cyclic codes and the weight enumerator of linear codes over \(\mathbb {F}_{2}+v\mathbb {F}_{2}+v^{2}\mathbb {F}_{2}\). Appl. Comput. Math. 12(2), 247–255 (2013)

    MathSciNet  MATH  Google Scholar 

  14. 14.

    Shi, M.J., Wang, Y.: Optimal binary codes from one-Lee weight and two-Lee weight projective codes over \(\mathbb {Z}_{4}\). J. Syst. Sci. Complex. 27, 795–810 (2014)

    MathSciNet  MATH  Google Scholar 

  15. 15.

    Shi, M.J., Xu, L.L., Yang, G.: A note on one weight and two weight projective \(\mathbb {Z}_{4}\)-codes. IEEE Trans. Inf. Theory 63(1), 177–182 (2017)

    MathSciNet  MATH  Google Scholar 

  16. 16.

    Shi, M.J., Zhu, S.X., Yang, S.L.: A class of optimal p-ary codes from one-weight codes over \(\mathbb {F}_{p}[u]/\langle u^{m}\rangle \). J. Franklin Inst. 350, 929–937 (2013)

    MathSciNet  MATH  Google Scholar 

  17. 17.

    Wood, J.A.: The structure of linear codes of constant weight. Electron Notes Discrete Math. 354(3), 1007–1026 (2002)

    MathSciNet  MATH  Google Scholar 

  18. 18.

    Lu, Z., Zhu, S., Wang, L., et al.: One-Lee weight and two-Lee weight \(\mathbb {Z}_{2}\mathbb {Z}_{2}[u]\)-additive codes. arXiv:1609.09588v3 (2018)

Download references

Author information



Corresponding author

Correspondence to Minjia Shi.

Additional information

Publisher’s note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

This article is part of the Topical Collection on Special Issue on Sequences and Their Applications

First Author is supported by the National Natural Science Foundation of China (61672036), Excellent Youth Foundation of Natural Science Foundation of Anhui Province (1808085J20) and Academic fund for outstanding talents in universities (gxbjZD03).

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Shi, M., Wang, C., Wu, R. et al. One-weight and two-weight \(\mathbb {Z}_{2}\mathbb {Z}_{2}[u,v]\)-additive codes. Cryptogr. Commun. 12, 443–454 (2020).

Download citation


  • Additive codes
  • One-weight codes
  • Two-weight codes
  • MacWilliams identity

Mathematics Subject Classification (2010)

  • 94B05
  • 94B15